American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Tomlinson Fort. The nonhomogeneous linear difference equation with variable difference interval . Proc. Amer. Math. Soc. 22 (1969) 262-269. MR 0257597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. A. Harris. Linear systems of difference equations with a regular singularity . Proc. Amer. Math. Soc. 19 (1968) 1228-1236. MR 0236543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Zeitlin. On the sums $\sum \sp{n}\sb{k=0}\,k\sp{p}$ and $\sum \sp{n}\sb{k=0}\,(-1)\sp{k}k\sp{p}$ . Proc. Amer. Math. Soc. 15 (1964) 642-647. MR 0167738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jackie B. Garner. Errata in theorems by Tomlinson Fort . Proc. Amer. Math. Soc. 12 (1961) 553. MR 0125298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1